# SDR SWAA2014022425502

- Difficulty date: January 29, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 39,275 hours, 26,741 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Part number: 5910256519
- Part serial: 55016
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT RUDDER SKIN PANEL CRACKED.  REPAIRED SKIN IAW SWA EA.
